# SDR AALA20071750

- Difficulty date: September 15, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T2320/15SEP - DURING CLIMB NUMBER TWO ENGINE OIL PRESSURE BEGAN TO DROP.  DROPPED RAPIDLY THEN CAME BACK TO NORMAL WHEN THROTTLES BROUGHT BACK TO IDLE.  OIL TEMPERATURE INDICATED HIGH.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE OIL PUMP AND CHECKED OIL FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
